Alexei Venkov

  1. Published

    A formula for the Chebyshev psi function. / Venkov, Alexei.

    In: Russian Academy of Sciences. Mathematical Notes, Vol. 23, 1978, p. 271-274.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  2. Published

    A nonarithmetic derivation of the Selberg trace formula. / Venkov, Alexei; Kalinin, V.L.; Faddeev, L.D.

    In: Journal of Soviet Mathematics, Vol. 8, 1977, p. 171-199.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    A remark on the discrete spectrum of the automorphic laplacian for a generalized cycloidal subgroup of a general fuchsian group. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 52, No. 3, 1990, p. 3016-3021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Published

    A series of a discrete group and its application to the Dirichlet series associated with automorphic forms. / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 12, 1979, p. 381-384.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  5. Published

    Accessory coefficients of the second-order Fuchs equation with real singular points. / Venkov, Alexei.

    In: Journal of Soviet Mathematics, Vol. 29, 1985, p. 1111-1120.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. Published
  7. Published

    Approximation of Maass forms by analytic modular forms. / Venkov, Alexei.

    In: Saint Petersburg Mathematical Journal, Vol. 6, No. 6, 1995, p. 1167-1177.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. Published

    Automorphic and polymorphic functions for special monodromies associated with Fuchsian and Fibonacci groups. / Venkov, Alexei.

    Institut des Hautes Etudes Scientifiques, 1990.

    Research output: Working paperResearch

  9. Published

    Automorphic functions and Kummer's problem. / Venkov, Alexei; Proskurin, N.V.

    In: Russian Mathematical Surveys, Vol. 37, No. 3, 1982, p. 165-190.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    Automorphic scattering matrix for the Hecke group Γ(2 cos(π/q)). / Venkov, Alexei.

    In: J. Sov. Math. , Vol. 24, 1984, p. 179-183.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Previous 1 2 3 4 5 6 7 Next